# SDR DL72W950188

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291WA
- Make and model: Boeing 727247
- Aircraft serial: 22109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mlg Press Deck
- Condition: Cracked
- Location: Fs 940-950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION AT HMV, THE LEFT AND RIGHT MAIN LANDING GEAR WHEEL WELL PRESSURE DECKS WERE FOUND TO HAVE APPROXIMATELY ONE INCH LONG CRACKS AT STATION 949 AND BL 60 (ONE CRACK ON EACH SIDE).  THE CRACKS ARE ON THE AFT END OF THE BEADS BETWEEN STA 940 AND 950 IN EACH CASE.  THE CRACKS WILL BE REPAIRED PER BACO MODIFICATION 65-89360-135.
